# SDR SWIA202165001

- Difficulty date: November 18, 2021
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 43,279 hours, 39,780 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH REO 601R-53-41-1116 REPAIR & REINFORCEMENT FOR FS 559.00 LWR CAP ANGLES BL 9.00 & 18.00 LHS & RHS    (C-CHECK RO 3/14/2022)    COMPLIED WITH REO 601R-53-41-1116 REV - C DATED 2017-03-09 REPAIR & REINFORCEMENT FOR FS 559.00 LWR CAP ANGLES BL 9.00 & 18.00 LHS & RHS / COMPLIED WITH TASK CARD 51-900-1003-SKY / PERFORMED PRESSURE CHECK REF CRJ200 AMM 21-32-00-863-801. NO LEAKS DETECTED
